# SDR AALA20121018001

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 94,317 hours, 19,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-CAP AT STATION 456 HAS INTERGRANULAR CORROSION BOTTOM SIDE AT LEFT OUTBOARD END AT MOUNTING NUT PLATE FOR ROLLER TRACK.  INSTALLED J-CAP REPAIR PER SRM 53-00-07-2R.
